# SDR SWAA2019121839812

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 62,156 hours, 36,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE COVER GIRT BAR HOOKS NEEDED GAPS ADJUSTED.          / ADJUSTED GIRT BAR HOOKS GAP PER SIP.
